# SDR IPXA2025040206822

- Difficulty date: April 2, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149N7765139
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H SIDE T CHORD AT STA 1200.REMOVED T-CHORD ON L/H, STA 1200, IAW SRM 51-40-02. RECIVED THE NEW PART P/N: UP-536071011-3.TRAVELER #: T25/1809242.INSTALLED T-CHORD L/H SIDE AT STA 1200. I.A.W SRM 51-40-02-0G
